About Nexium Frequently Asked Questions

Advertisment

Click Here To BUY NEXIUM Online


Low Prices - OVERNIGHT Shipping

 

This site is not affiliated with this advertiser

Does Nexium cause weight gain?

In today’s world, the question whether a medication will cause weight gain is an increasingly important one. Namely, as the percentage of obese and overweight people is on the rise, so are the cardiovascular conditions that often arise from obesity, such as hypertension and high blood cholesterol. It is therefore important to be aware if a medication that you intend to start using can cause weight gain. As this blogsite is dedicated to Nexium, we decided to answer the question whether Nexium can cause weight gain.

And from the get go, this is a complex question to answer. In order to answer it fully, we must first give some details about the conditions that Nexium is used for and how it can help those conditions. There are two most common medical conditions that Nexium is used for. These are ulcers of the stomach and the duodenum, as well as gastroesophageal reflux disease, or GERD. Nexium is also often used for alleviating the symptoms of heartburn and indigestion, but as these two medical conditions are in the vast majority of cases caused by the first two, we will mainly cover the more severe conditions, the ulcers and the GERD.

The fact is that these conditions are exacerbated by gastric acid and that gastric acid contributes to the severity of the symptoms of these two conditions. In cases of ulcers, gastric acid mainly contributes to pain, while it can also severely damage the lining of the stomach. In GERD, gastric acid also causes heartburn and all of the other symptoms of GERD. In both of these conditions, one of the possible symptoms is also the loss of appetite and subsequent weight loss. This is not the healthy weight loss and it is considered one of the most severe side effects of these conditions.

As Nexium alleviates the symptoms and can help in prevention and treatment of these conditions, it can also alleviate the loss of appetite. This, after some time leads to the increase in weight, but this weight gain is considered to be beneficial and a welcome result of using Nexium.
So, the final answer would be that Nexium will indirectly cause weight gain that is beneficial. However, if there is no weight loss due to these conditions, Nexium will not cause weight gain.

Filed under: Nexium Comments Off
Comments (0) Trackbacks (0)

Sorry, the comment form is closed at this time.

Trackbacks are disabled.